American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Uri Andrews and Vincent Guingona. A local characterization of VC-minimality. Proc. Amer. Math. Soc. 144 (2016) 2241-2256.
Abstract, references, and article information   
View Article: PDF

[2] Kyle Riggs. The decomposability problem for torsion-free abelian groups is analytic-complete. Proc. Amer. Math. Soc. 143 (2015) 3631-3640.
Abstract, references, and article information   
View Article: PDF

[3] Uri Andrews and Joseph S. Miller. Spectra of theories and structures. Proc. Amer. Math. Soc. 143 (2015) 1283-1298.
Abstract, references, and article information   
View Article: PDF

[4] Matthew Wright. Turing computable embeddings of equivalences other than isomorphism. Proc. Amer. Math. Soc. 142 (2014) 1795-1811.
Abstract, references, and article information
View Article: PDF

[5] Iskander Kalimullin, Bakhadyr Khoussainov and Alexander Melnikov. Limitwise monotonic sequences and degree spectra of structures. Proc. Amer. Math. Soc. 141 (2013) 3275-3289.
Abstract, references, and article information   
View Article: PDF

[6] Noam Greenberg, Antonio Montalbán and Theodore A. Slaman. The Slaman-Wehner theorem in higher recursion theory. Proc. Amer. Math. Soc. 139 (2011) 1865-1869. MR 2763773.
Abstract, references, and article information   
View Article: PDF

[7] Bakhadyr M. Khoussainov, Michael C. Laskowski, Steffen Lempp and Reed Solomon. On the computability-theoretic complexity of trivial, strongly minimal models. Proc. Amer. Math. Soc. 135 (2007) 3711-3721. MR 2336588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. A. Dabkowska, M. K. Dabkowski, V. S. Harizanov and A. S. Sikora. Turing degrees of nonabelian groups. Proc. Amer. Math. Soc. 135 (2007) 3383-3391. MR 2322771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Denis R. Hirschfeldt. Computable trees, prime models, and relative decidability. Proc. Amer. Math. Soc. 134 (2006) 1495-1498. MR 2199197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sergey S. Goncharov, Valentina S. Harizanov, Michael C. Laskowski, Steffen Lempp and Charles F. D. McCoy. Trivial, strongly minimal theories are model complete after naming constants. Proc. Amer. Math. Soc. 131 (2003) 3901-3912. MR 1999939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Denis R. Hirschfeldt. Prime models of theories of computable linear orderings. Proc. Amer. Math. Soc. 129 (2001) 3079-3083. MR 1840114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bernhard Herwig, Steffen Lempp and Martin Ziegler. Constructive models of uncountably categorical theories. Proc. Amer. Math. Soc. 127 (1999) 3711-3719. MR 1610909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Theodore A. Slaman. Relative to any nonrecursive set. Proc. Amer. Math. Soc. 126 (1998) 2117-2122. MR 1443408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John J. Thurber. Every ${\rm low}\sb 2$ Boolean algebra has a recursive copy . Proc. Amer. Math. Soc. 123 (1995) 3859-3866. MR 1283564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rod Downey and Carl G. Jockusch. Every low Boolean algebra is isomorphic to a recursive one . Proc. Amer. Math. Soc. 122 (1994) 871-880. MR 1203984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Christian Michaux. Corrigendum to: ``Ordered rings over which output sets are recursively enumerable sets'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 112} (1991), no.\ 2, 569--575; MR1041016 (91i:03073)] . Proc. Amer. Math. Soc. 117 (1993) MR 1140671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rodney Downey and Julia F. Knight. Orderings with $\alpha$th jump degree ${\bf 0}\sp {(\alpha)}$ . Proc. Amer. Math. Soc. 114 (1992) 545-552. MR 1065942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christian Michaux. Ordered rings over which output sets are recursively enumerable sets . Proc. Amer. Math. Soc. 112 (1991) 569-575. MR 1041016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Terrence Millar. Tame theories with hyperarithmetic homogeneous models . Proc. Amer. Math. Soc. 105 (1989) 712-726. MR 937851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. J. Ash and T. S. Millar. Persistently finite, persistently arithmetic theories . Proc. Amer. Math. Soc. 89 (1983) 487-492. MR 715872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. B. Remmel. Recursively categorical linear orderings . Proc. Amer. Math. Soc. 83 (1981) 387-391. MR 624937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia